# SDR P5CA0401113

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 11,249 hours, 2,017 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER FUEL INDICATION OF RESERVE TANK TRANSFER VALVE 2 AND 3 OPEN LIGHT ON.  ITEM TRANFERED TO DMI NR 32738 IAW MEL NR 28-16-1.
